Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/4438

TitleAnalytical and numerical solutions for a class of optimization problems in elasticity
Author(s)Machado, Gaspar J.
Trabucho, L.
KeywordsElasticity
Homogenization theory
Optimality conditions
Issue dateNov-2004
PublisherAmerican Institute of Mathematical Sciences (AIMS)
JournalDiscrete and Continuous Dynamical Systems. Series B
Citation"Discrete and Continuous Dynamical Systems. Series B". ISSN 1531-3492. 4:4 (2004) 1013-1032.
Abstract(s)The subject of topology optimization methods in structural de- sign has increased rapidly since the publication of [?], where some ideas from homogenization theory were put into practice. Since then, several engineering applications have been developed successfully. However, in the literature, there is a lack of analytical solutions, even for simple cases, which might help in the validation of the numerical results. In this work, we develop analytical solu- tions for simple minimum compliance problems, in the framework of elasticity theory. We compare these analytical solutions with numerical results obtained via an algorithm proposed in [?].
TypeArticle
URIhttp://hdl.handle.net/1822/4438
DOI10.3934/dcdsb.2004.4.1013
ISSN1531-3492
1553-524X
Publisher versionhttp://aimsciences.org/journals/dcdsB/dcdsb_online.jsp
Peer-Reviewedyes
AccessOpen access
Appears in Collections:Offmath - Artigos (Papers)

Files in This Item:
File Description SizeFormat 
tudo.pdf1,98 MBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID